# SDR ASAA2023042743056

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 59,415 hours, 17,528 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840030
- Condition: Delaminated
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472000 #1 ENG. INLET AND FAN BLADES - DETAILED INSPT. FOUND #5 I/B AT 5 O'CLOCK POS. STRUT PANEL HAS 1 EACH FASTENER INSERT DELAMINATED FROM PANEL. (M) ALF AFT UPPER INSERT. GROUNDED - YES. REMOVED AND REPLACED #5 FAN DUCT PANEL REF B737-800 AMM 72-23-07.
